# SDR ASAA2017021319801

- Difficulty date: February 13, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 37,776 hours, 11,203 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400842010
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO CRACKS ON FWD FASTENER HOLES AT AFT ENDS (L/H & R/H) OF 12 O'CLOCK POS STRUT FAIRINGS BLACK PLASTIC OTBD END FILLER.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENG  POST STRUT FAIRING PROFILE PANEL. SECURED IAW AMM 72-23-02.
